# SDR UALA2012121007121

- Difficulty date: December 6, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 48,878 hours, 19,459 cycles
- Engine: Iae V2522A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Lock Ring
- Condition: Defective
- Location: Cabin Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11ABC THE SEATS ARE LOOSE.  REPLACED LOCK RINGS & SECURED SEATS PER AMM.  ACCOMPLISHED IDT INSPECTION PER GMM- 09-10-05 AND MM25-21-41.
